# SDR ASOA201201103

- Difficulty date: March 27, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 19,930 hours, 13,843 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-683
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK AT RBL 9, FS 581 TO 683 CORRODED.   BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-31-49-101-001-A01.   R & R SEAT TRACK IAW AMM 53-00-49-400-801 AND AMM 53-00-49-000-801.
